RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Labovskiy, Sergey M

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:383
Abstract pages:587
Full texts:277
Associate professor
Candidate of physico-mathematical sciences (1976)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 24.09.1950
E-mail:
Keywords: positive solutions, singular problems, variational method, discreteness of spectrum
UDC: 517.927

Subject:

Boundary Value Problems for Functional Differential equations.

   
Main publications:
  1. Labovskiy S.M., Getimane M´ario Frengue, “POISSON PROBLEM FOR A LINEAR FUNCTIONAL DIFFERENTIAL EQUATION”, VESTNIK TAMBOVSKOGO UNIVERSITETA. SERIYa: ESTESTVENNYE I TEKhNIChESKIE NAUKI, 21:1 (2016), 76-81 (Published online) https://elibrary.ru/download/elibrary_25584133_64638802.pdf  crossref  mathscinet
  2. Sergey Labovskiy, Mário Frengue Getimane, “On discreteness of spectrum and positivity of the Green’s function for a second order functional-differential operator on semiaxis”, Boundary Value Problems, 2014, 102 (Published online) https://link.springer.com/article/10.1186/1687-2770-2014-102  crossref  mathscinet  scopus
  3. Labovskiy, Sergey ; Getimane, Mário Frengue, “On discreteness of spectrum of a functional differential operator”, Mathematica Bohemica, 139:2 (2014), 213-229 (Published online) https://dml.cz/handle/10338.dmlcz/143850  mathscinet  zmath
  4. S.Labovskiy, “On positivity of Green operator for functional differential equation”, Functional Differential Equations, 19:3-4 (2012), 323–334  mathscinet
  5. Labovskiy S., “Small vibrations of mechanical system”, 34K10 (Boundary value problems for functional-differential equations) 34L10 (Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions (ODE)), Functional Differential Equations, 16:3 (2009), 447-468  mathscinet  zmath
  6. S. Labovskii, “Little vibrations of an abstract mechanical system and corresponding eigenvalue problem”, Functional Differential Equations, 6:1-2 (1999), 155–167  mathscinet  zmath
  7. S. Labovskii, A. Shindiapin, “On existence of nontrivial solution of a singular functional-differential equation”, Differential Equations, 5:1-2 (1998), 183–194  mathscinet  zmath
  8. S. M. Labovskii, “On the Sturm–Liouville problem for a linear singular functional-differential equation”, Russian Math. (Iz. VUZ), 40:11 (1996), 48–53  mathnet  mathscinet  zmath
  9. S. M. Labovskii, “On eigenfunctions of the Sturm–Liouville problem for a functional-differential equation”, Russian Math. (Iz. VUZ), 38:6 (1994), 67–72  mathnet  mathscinet  zmath
  10. Labovskiĭ, S.M., “Positive solutions of a two-point boundary value problem for a linear singular functional-differential equation”, Differential Equations, 24:10 (1988), 1116–1123  mathnet  mathscinet  zmath  zmath
  11. Labovskiĭ, S.M., “Positive solutions of a two-point boundary value problem for a linear singular functional-differential equations”, Functional-differential equations, “Boundary value problems”, Interuniv. Collect. sci. Works, Perm polytekhnic institute, Perm, 1985, 39–45  mathscinet  zmath
  12. Labovskiĭ, S.M., “Positive solutions of linear functional differential equations”, Differential Equations, 20 (1984), 428–434  mathnet  mathscinet  zmath  zmath  isi
  13. Labovskiĭ, S.M., “Constancy of the sign of the Wronskian of a fundamental system, of Cauchy's function, and of Green's function of a two-point boundary-value problem for an equation with delay”, Differential Equations, 11(1975) (1976), 1328–1335  mathnet  mathscinet  mathscinet  zmath  zmath
  14. Labovskiĭ, S.M., “A condition for the non-vanishing of the {Wronskian} of a fundamental system of solutions of a linear differential equation with retarded argument”, Differential Equations, 10:3 (1974), 316–319  mathnet  mathscinet  mathscinet  zmath  zmath
  15. N. Azbelev} and {U. Zubko} and {S. Labovskiy, “Differential inequalities for equations with delayed argument”, Differential Equations, 9:11 (1973), 1481–1485  mathnet  mathscinet  zmath  zmath

http://www.mathnet.ru/eng/person46433
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=8913-5181
ISTINA http://istina.msu.ru/workers/labovski-s
http://orcid.org/0000-0001-7305-4630

Publications in Math-Net.Ru
2018
1. M. J. Alves, S. M. Labovski, “On the spectral problem and positive solutions for a functional-differential equation of the even order”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  154–157  mathnet
2. S. M. Labovski, “On discreteness of spectrum of a second order functional differential operator”, Tambov University Reports. Series: Natural and Technical Sciences, 23:121 (2018),  5–9  mathnet
2017
3. S. M. Labovski, “On positivity of the Green function for Poisson problem for a linear functional differential equation”, Tambov University Reports. Series: Natural and Technical Sciences, 22:6 (2017),  1229–1234  mathnet
1996
4. S. M. Labovskii, “On the Sturm–Liouville problem for a linear singular functional-differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 11,  50–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:11 (1996), 48–53
1994
5. S. M. Labovskii, “On eigenfunctions of the Sturm–Liouville problem for a functional-differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 6,  69–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:6 (1994), 67–72
1988
6. S. M. Labovski, “Positive solutions of a two-point boundary value problem for a linear singular functional-differential equation”, Differ. Uravn., 24:10 (1988),  1695–1704  mathnet  mathscinet  zmath; Differ. Equ., 24:10 (1988), 1116–1123
1984
7. S. M. Labovski, “Positive solutions of linear functional-differential equations”, Differ. Uravn., 20:4 (1984),  578–584  mathnet  mathscinet  zmath
1975
8. S. M. Labovski, “Über die Erhaltung des Vorzeichens der Wronskischen Determinante des Fundamentalsystems, der Cauchyschen Funktion und der Greenschen Funktion des Zweipunkt-Randwertproblems für eine Gleichung mit retardiertem Argument”, Differ. Uravn., 11:10 (1975),  1780–1789  mathnet  zmath
1974
9. S. M. Labovski, “A condition for the nonvanishing of the Wronskian of a fundamental system of solutions of a linear differential equation with retarded argument”, Differ. Uravn., 10:3 (1974),  426–430  mathnet  mathscinet  zmath
1973
10. N. V. Azbelev, Yu. I. Zubko, S. M. Labovski, “On the question of differential inequalities for equations with retarded argument”, Differ. Uravn., 9:11 (1973),  1931–1936  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020